RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 3, Pages 101–110 (Mi dm1017)  

This article is cited in 6 scientific papers (total in 6 papers)

A solution of the power conjugacy problem for words in the Coxeter groups of extra large type

V. N. Bezverkhnii, I. V. Dobrynina


Abstract: For Coxeter groups of extra large type, the power conjugacy problem for words and the problem of intersection of cyclic groups are solved; for the second problem we suggest an algorithm which for two elements finds the generator of the intersection of their cyclic subgroups.

DOI: https://doi.org/10.4213/dm1017

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:5, 535–544

Bibliographic databases:

UDC: 512.8
Received: 05.10.2007

Citation: V. N. Bezverkhnii, I. V. Dobrynina, “A solution of the power conjugacy problem for words in the Coxeter groups of extra large type”, Diskr. Mat., 20:3 (2008), 101–110; Discrete Math. Appl., 18:5 (2008), 535–544

Citation in format AMSBIB
\Bibitem{BezDob08}
\by V.~N.~Bezverkhnii, I.~V.~Dobrynina
\paper A solution of the power conjugacy problem for words in the Coxeter groups of extra large type
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 3
\pages 101--110
\mathnet{http://mi.mathnet.ru/dm1017}
\crossref{https://doi.org/10.4213/dm1017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467458}
\zmath{https://zbmath.org/?q=an:1175.20027}
\elib{http://elibrary.ru/item.asp?id=20730257}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 5
\pages 535--544
\crossref{https://doi.org/10.1515/DMA.2008.038}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57649233362}


Linking options:
  • http://mi.mathnet.ru/eng/dm1017
  • https://doi.org/10.4213/dm1017
  • http://mi.mathnet.ru/eng/dm/v20/i3/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Dobrynina, “On the freedom problem in Coxeter groups of extra large type”, J. Math. Sci., 166:5 (2010), 634–645  mathnet  crossref  mathscinet
    2. Bezverkhnii V.N., Dobrynina I.V., “O svobodnykh podgruppakh v gruppakh kokstera ekstrabolshogo tipa”, Izvestiya Tulskogo gos. un-ta. Estestvennye nauki, 2012, no. 3, 5–18  mathscinet  elib
    3. I. V. Dobrynina, “O normalizatorakh v nekotorykh gruppakh Kokstera”, Chebyshevskii sb., 17:2 (2016), 113–127  mathnet  elib
    4. V. N. Bezverkhnii, N. B. Bezverkhnyaya, I. V. Dobrynina, O. V. Inchenko, A. E. Ustyan, “Ob algoritmicheskikh problemakh v gruppakh Kokstera”, Chebyshevskii sb., 17:4 (2016), 23–50  mathnet  crossref  elib
    5. I. V. Dobrynina, “Ob algoritmicheskikh problemakh v obobschennykh drevesnykh strukturakh grupp Kokstera”, Chebyshevskii sb., 19:2 (2018), 477–490  mathnet  crossref  elib
    6. V. N. Bezverkhnii, I. V. Dobrynina, “O probleme obobschennoi sopryazhennosti slov v obobschennykh drevesnykh strukturakh grupp Kokstera”, Chebyshevskii sb., 19:3 (2018), 135–147  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:345
    Full text:108
    References:65
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020